MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PIN/BUSHING REPLACEMENT KIT EXTRA SMALL; ELBOW, PROSTHESIS

ZIMMER BIOMET, INC. PIN/BUSHING REPLACEMENT KIT EXTRA SMALL; ELBOW, PROSTHESIS
Catalog Number 32810502701
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: south korea.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.H3 other text : product remains implanted.
 
Event or Problem Description
It was reported that the implant was found to be disassociated approximately 13 days post implantation.A revision procedure has been indicated but not yet conducted.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d1, d2, d4, g1-2, g3, g7, h1, h2, h4, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: there is interval fracture of the locking pin without disassociation.The locking pin has been revised.A surgical drain is present.Initial anatomic alignment of the right elbow arthroplasty complicated by locking pin fracture.Subsequent revision with anatomic alignment then complicated by locking pin retraction/incomplete disassociation.Implant fit and alignment are maintained on all images.Bone quality is osteopenic on all images.There is radiolucency along the distal humerus on all images which remains stable and without implant loosening.Alignment is maintained.The reported event is confirmed by mmi review root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PIN/BUSHING REPLACEMENT KIT EXTRA SMALL
Common Device Name
ELBOW, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17172582
Report Number0001822565-2023-01666
Device Sequence Number20591131
Product Code JDC
UDI-Device Identifier00889024639768
UDI-Public(01)00889024639768(17)270505(10)65312936
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32810502701
Device Lot Number65312936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer08/31/2023
12/04/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date09/27/2023
12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown